# SDR SWAA2021081375033

- Difficulty date: May 4, 2020
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N8630B
- Make and model: Boeing 737-8H4
- Aircraft serial: 42521
- Aircraft time: 21,486 hours, 9,478 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 500i
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT STA 500I; WL 156; RBL 25; LOWER BULKHEAD CURVED ANGLE COMMON TO RH SIDEWALL; HAS CORROSION ON LOWER END; MARKED. / REMOVED DAMAGE PART STA 500I WL 156; RBL 25 IAW SRM 51-40-02-0G-0; VERIFIED MATERIAL IAW B737-800 IPC 53-11-01-42 P/N 143A9485Y34 TAG WN1337; LOCATED AND DRILLED HOLES IAW SRM 51-40-05-G-0; INSTALLED PART IAW IPC 53-11-01-42 DWG 143A7902 REV B; P/N 143A9485Y36 TAG WN1337 + B737 SRM 51-40-02-0G-0
